# SDR YN8R2016031400001

- Difficulty date: March 14, 2016
- Submitted: March 14, 2016
- Operation: General aviation
- Filed by: Yingling Aircraft LLC, repair station YN8R621Y
- Aircraft: N179CS
- Make and model: Cessna T240
- Aircraft serial: T2402096
- Aircraft time: 50 hours
- Engine: Cont TSIO550C
- Engine time: 50 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 28501003
- Part serial: 1126
- Condition: Chafed
- Location: Engine
- Part time: 50 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT ENGINE EXHAUST TAILPIPE,  WAS FOUND TO BE INCORRECTLY INSTALLED OR MANUFACTURED.  DURING FLIGHT, THE EXHAUST TAILPIPE CHAFED THE FIREWALL, PN 2813102-8 AND THE FLAME SHIELD, EXHAUST, PN 2813100-13.  THE CHAFING PRODUCED A HOLE THROUGH THE FIREWALL.  THIS WAS VISUALLY DISCOVERED DURING AN INSPECTION.
